Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 572326, 18 pages
http://dx.doi.org/10.1155/2012/572326
Research Article

Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2College of Science, National University of Defense Technology, Changsha 410073, China

Received 29 November 2011; Accepted 5 December 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Qiao-Li Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiao-Li Dong, Yan-Ni Guo, and Fang Su, “Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 572326, 18 pages, 2012. https://doi.org/10.1155/2012/572326.